MAUDE Adverse Event Report: ETHICON INC. PDSII CLR 18IN 4-0 S/A PS-4 PRM MP; SUTURE, SURGICAL, ABSORBABLE

ETHICON INC. PDSII CLR 18IN 4-0 S/A PS-4 PRM MP; SUTURE, SURGICAL, ABSORBABLE
Model Number Z507G
Medical Device Problem Code Unsealed Device Packaging (1444)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 06/08/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).A manufacturing record evaluation was performed for the finished device qbmaej batch number, and no non-conformances were identified.Summary: an opened sample of product code z507, lot # qbmaej was returned for evaluation.During the visual inspection of the sample, the tail suture extends completely through the entire seal margin and the sterile barriers was compromised.According to visual inspection and sample condition the assignable cause is a suture in the seal pictures were received for evaluation.During the visual inspection of the pictures, was noted that the tail suture extends completely through the entire seal margin.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
It was reported that the patient underwent an unknown surgery on (b)(6) 2020 and the suture was used.During the surgery, it was found that the suture had been caught at the edge of the package.When opening the package, the suture fell onto an unclean area with the package.The surgeon was guessing that the suture might have been caught at the edge of the package when the package had been sealed.The provided photo was showing the suture passed through the sealing area.There were no adverse patient consequences reported.

Brand Name
PDSII CLR 18IN 4-0 S/A PS-4 PRM MP
Common Device Name
SUTURE, SURGICAL, ABSORBABLE
Manufacturer (Section D)
ETHICON INC.
p.o. box 151, route 22 west
somerville NJ 08876
MDR Report Key10466568
Report Number2210968-2020-06493
Device Sequence Number2391151
Product Code NEW
UDI-Device Identifier10705031061293
UDI-Public10705031061293
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
N18331
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/29/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/31/2025
Device Model NumberZ507G
Device Catalogue NumberZ507G
Device Lot NumberQBMAEJ
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/17/2020
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/29/2020
Initial Report FDA Received Date08/28/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1